# SDR UPS03840734

- Difficulty date: May 3, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- Aircraft time: 70,808 hours, 24,125 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6015176
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-2,  FWD PIT STA 320 LBL 27 FLOORBOARD, TRACK CORRODED.  REMOVED CORROSION, WITHIN LIMITS IAW DC8 SRM 53-2-3.  FOUND SCALLOP ON UPPER SURFACE WORN BEYOND LIMITS IAW DC8 SRM 53-2-3.  REMOVED AND REPLACED TRACK SECTION IAW DC8 SRM 51-3-0, 53-2-3 FIG 14 AND UPS DWG 53B-0 03.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8, INSTALLED UPS SPLICE DC8- 53B-003-501 IAW UPS DWG DC8-53B-003.
